Alert archive / Arkansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 121, NWS Tulsa, OK

June 12, 2018Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 12, 2018, 7:10 AM CDT for Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2018, 7:10 AM CDT (12:10 UTC)
Expired
Jun 12, 2018, 8:15 AM CDT
In force
65 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 16 km from the middle of the area, began a volume at 12:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 7:34 AM CDTTSTM WND DMGCedarville, ARLARGE TREE BRANCH DOWN ON HIGHWAY 59 NEAR CEDARVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-414 J/kg
Mixed-layer LCL
1416 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

332 
WUUS54 KTSA 121210
SVRTSA
ARC033-131-OKC079-135-121315-
/O.NEW.KTSA.SV.W.0121.180612T1210Z-180612T1315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
710 AM CDT TUE JUN 12 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Western Crawford County in northwestern Arkansas...
  Sebastian County in west central Arkansas...
  Eastern Sequoyah County in east central Oklahoma...
  Northeastern Le Flore County in southeastern Oklahoma...

* Until 815 AM CDT

* At 710 AM CDT, severe thunderstorms were located along a line
  extending from 6 miles southeast of Brushy to 5 miles northeast of
  Roland to near Natural Dam, moving south at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Fort Smith...                     Van Buren...
  Poteau...                         Cedarville...
  Natural Dam...                    Greenwood...
  Alma...                           Barling...
  Pocola...                         Muldrow...
  Roland...                         Lavaca...
  Spiro...                          Arkoma...
  Mansfield...                      Hackett...
  Howe...                           Hartford...
  Huntington...                     Bonanza...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 14.
 Interstate 40 in Oklahoma between mile markers 316 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3514 9414 3510 9414 3506 9425 3506 9423
      3497 9423 3496 9426 3495 9435 3496 9437
      3493 9443 3495 9466 3556 9466 3561 9448
      3576 9432 3526 9408 3522 9408 3520 9405
      3515 9403
TIME...MOT...LOC 1210Z 345DEG 33KT 3551 9463 3548 9445 3564 9437 

HAIL...<.75IN
WIND...60MPH
 
$$
4 follow-up statements
175 
WWUS54 KTSA 121237
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
737 AM CDT TUE JUN 12 2018

ARC033-131-OKC079-135-121315-
/O.CON.KTSA.SV.W.0121.000000T0000Z-180612T1315Z/
Crawford AR-Sebastian AR-Sequoyah OK-Le Flore OK-
737 AM CDT TUE JUN 12 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SOUTHWESTERN CRAWFORD...SEBASTIAN...SOUTHEASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES...

At 737 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northeast of Spiro to 3 miles east of Bonanza
to 4 miles southeast of Van Buren, moving south at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Fort Smith...                     Van Buren...
Poteau...                         Greenwood...
Alma...                           Barling...
Pocola...                         Muldrow...
Roland...                         Lavaca...
Spiro...                          Arkoma...
Mansfield...                      Hackett...
Howe...                           Hartford...
Huntington...                     Bonanza...
Midland...                        Cameron...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 1 and 14.
 Interstate 40 in Oklahoma between mile markers 316 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3514 9414 3510 9414 3506 9425 3506 9423
      3497 9423 3496 9426 3495 9435 3496 9437
      3493 9443 3495 9466 3546 9466 3545 9443
      3560 9424 3526 9408 3522 9408 3520 9405
      3515 9403
TIME...MOT...LOC 1237Z 345DEG 33KT 3527 9455 3524 9437 3540 9429 

HAIL...<.75IN
WIND...60MPH
 
$$
548 
WWUS54 KTSA 121252
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
752 AM CDT TUE JUN 12 2018

OKC135-121302-
/O.CAN.KTSA.SV.W.0121.000000T0000Z-180612T1315Z/
Sequoyah OK-
752 AM CDT TUE JUN 12 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

LAT...LON 3515 9403 3514 9414 3510 9414 3506 9425
      3506 9423 3497 9423 3496 9426 3496 9437
      3493 9443 3495 9466 3529 9466 3529 9463
      3533 9460 3530 9454 3530 9449 3536 9448
      3544 9416 3526 9408 3522 9408 3520 9405
TIME...MOT...LOC 1252Z 355DEG 40KT 3511 9463 3509 9436 3528 9415 

$$

ARC033-131-OKC079-121315-
/O.CON.KTSA.SV.W.0121.000000T0000Z-180612T1315Z/
Crawford AR-Sebastian AR-Le Flore OK-
752 AM CDT TUE JUN 12 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SOUTH CENTRAL CRAWFORD...SEBASTIAN AND NORTHEASTERN LE FLORE
COUNTIES...

At 752 AM CDT, severe thunderstorms were located along a line
extending from 4 miles north of Poteau to Midland to near Bloomer,
moving south at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Fort Smith...                     Poteau...
Greenwood...                      Barling...
Pocola...                         Lavaca...
Spiro...                          Arkoma...
Mansfield...                      Hackett...
Howe...                           Hartford...
Huntington...                     Bonanza...
Midland...                        Cameron...
Excelsior...                      Fort Smith Regional Airport...
Bloomer...                        Washburn...

This includes Interstate 540 between mile markers 7 and 14.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3515 9403 3514 9414 3510 9414 3506 9425
      3506 9423 3497 9423 3496 9426 3496 9437
      3493 9443 3495 9466 3529 9466 3529 9463
      3533 9460 3530 9454 3530 9449 3536 9448
      3544 9416 3526 9408 3522 9408 3520 9405
TIME...MOT...LOC 1252Z 355DEG 40KT 3511 9463 3509 9436 3528 9415 

HAIL...<.75IN
WIND...60MPH
 
$$
248 
WWUS54 KTSA 121301
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
801 AM CDT TUE JUN 12 2018

ARC033-121310-
/O.CAN.KTSA.SV.W.0121.000000T0000Z-180612T1315Z/
Crawford AR-
801 AM CDT TUE JUN 12 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CRAWFORD COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

LAT...LON 3515 9403 3514 9414 3510 9414 3506 9425
      3506 9423 3497 9423 3496 9426 3496 9437
      3493 9443 3495 9466 3516 9466 3524 9440
      3533 9412 3526 9408 3522 9408 3520 9405
TIME...MOT...LOC 1300Z 345DEG 33KT 3505 9461 3503 9434 3522 9413 

$$

ARC131-OKC079-121315-
/O.CON.KTSA.SV.W.0121.000000T0000Z-180612T1315Z/
Sebastian AR-Le Flore OK-
801 AM CDT TUE JUN 12 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SEBASTIAN AND NORTHEASTERN LE FLORE COUNTIES...

At 800 AM CDT, severe thunderstorms were located along a line
extending from Poteau to 2 miles east of Hartford to 3 miles
northeast of Burnville, moving south at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Poteau...                         Greenwood...
Mansfield...                      Hackett...
Howe...                           Hartford...
Huntington...                     Bonanza...
Midland...                        Cameron...
Excelsior...                      Bloomer...
Washburn...                       Burnville...
Jenny Lind...                     Shady Point...
Rock Island...                    Patterson...
Arkola...                         Crossroads...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3515 9403 3514 9414 3510 9414 3506 9425
      3506 9423 3497 9423 3496 9426 3496 9437
      3493 9443 3495 9466 3516 9466 3524 9440
      3533 9412 3526 9408 3522 9408 3520 9405
TIME...MOT...LOC 1300Z 345DEG 33KT 3505 9461 3503 9434 3522 9413 

HAIL...<.75IN
WIND...60MPH
 
$$
130 
WWUS54 KTSA 121312
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
812 AM CDT TUE JUN 12 2018

ARC131-OKC079-121322-
/O.EXP.KTSA.SV.W.0121.000000T0000Z-180612T1315Z/
Sebastian AR-Le Flore OK-
812 AM CDT TUE JUN 12 2018

...THE SEVERE THUNDERSTORM WARNING FOR SEBASTIAN AND NORTHEASTERN LE
FLORE COUNTIES WILL EXPIRE AT 815 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty 
winds to 50 mph are still possible with these thunderstorms.

LAT...LON 3515 9403 3514 9414 3510 9414 3506 9425
      3506 9423 3497 9423 3496 9426 3496 9437
      3493 9443 3495 9466 3516 9466 3524 9440
      3533 9412 3526 9408 3522 9408 3520 9405
TIME...MOT...LOC 1312Z 345DEG 33KT 3496 9458 3494 9431 3513 9410 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:36 AM CDT, 34 minutes earlier.

Area forecast discussion, Jun 12, 6:36 AM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
636 AM CDT Tue Jun 12 2018

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
A line of strong to severe storms will continue to move southeast
across northwest Arkansas and northeast Oklahoma this morning.
Although the outflow boundary had surged out ahead of the main
convective line, wind gusts of 30 to 50 miles per hour are still
occurring along or just behind the outflow boundary. MVFR
conditions can be expected with the storms with heavy downpours
lowering visibility. Another round of strong to severe storms is
possible late tonight, but this will likely occur after midnight
into early Wednesday morning.

&&

.PREV DISCUSSION... /Issued 407 AM CDT Tue Jun 12 2018/

DISCUSSION...
MCS moving into northeast Oklahoma at this time is likely to
continue south for the next several hours while gradually
weakening. The severe threat should begin to diminish by around
sunrise as the storms move south into a more hostile environment.
Another MCS is likely to affect parts of the area late tonight
into Wednesday morning, with northern areas most likely to be
affected.

An upper ridge will re-establish itself over the area Thursday
through Saturday, with the heat returning at that time. The upper
ridge will shift to the east late this weekend into early next
week, allowing a deep southerly fetch of tropical moisture to flow
north into the area. This will result in increasing rain chances,
along with cooler maximum temperatures as we head into next week.

Stayed near or just below guidance temperatures the next couple
days.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   92  71  88  71 /  70  50  60  20
FSM   91  73  90  73 /  80  30  60  30
MLC   90  72  89  71 /  80  20  40  10
BVO   92  69  87  68 /  50  70  50  20
FYV   88  69  85  68 /  80  50  60  30
BYV   88  69  86  68 /  80  50  60  30
MKO   90  71  89  71 /  80  30  60  20
MIO   89  69  86  70 /  70  70  50  30
F10   90  72  89  72 /  80  30  60  20
HHW   90  73  92  72 /  30  20  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...07
AVIATION.....06

CORFIDI
Hazardous weather outlook, Jun 12, 5:36 AM CDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
536 AM CDT Tue Jun 12 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
536 AM CDT Tue Jun 12 2018

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DANGEROUS HEAT.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...This afternoon.

DISCUSSION...
A line of strong to severe thunderstorms was moving through far
northeast Oklahoma this morning. These storms will be capable of
producing mainly damaging wind gusts through the early morning
hours. The storms are expected to weaken by mid morning.

This afternoon, isolated storms are possible, mainly across
western Arkansas. Tonight another complex of storms will form in
the high Plains of eastern Colorado and the Texas panhandle. These
storms will have the potential to reach eastern Oklahoma and
western Arkansas after midnight tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY and THURSDAY...Thunderstorm Potential.
FRIDAY and SATURDAY...No Hazards.
SUNDAY and MONDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorms will likely be ongoing Wednesday morning with the
overnight complex arriving from the west. Some of these storms
could be severe, with the main threat of damaging winds. Storm
chances continue into Thursday morning with more late storms.
After that, an upper ridge will build across the area with hot and
humid weather continuing to the weekend.

weather.gov/tulsa contains additional information.

CORFIDI

In the hours before

Local storm report, Jun 12, 5:29 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
529 AM CDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     TSTM WND GST     1 NW CHLOETA            36.43N 94.98W
06/12/2018  E60 MPH          DELAWARE           OK   PUBLIC

&&

SFP
Local storm report, Jun 12, 5:33 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
533 AM CDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     TSTM WND DMG     ADAIR                   36.44N 95.27W
06/12/2018                   MAYES              OK   EMERGENCY MNGR

            MULTIPLE POWER POLES DOWN ALONG HIGHWAY 28

&&

SFP
Special weather statement, Jun 12, 6:12 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
612 AM CDT TUE JUN 12 2018

ARZ001-010-019-OKZ063-067>070-072-121200-
Benton AR-Washington AR-Crawford AR-Adair OK-Muskogee OK-Sequoyah OK-
Cherokee OK-Delaware OK-Wagoner OK-
612 AM CDT TUE JUN 12 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BENTON...NORTHWESTERN
CRAWFORD...WASHINGTON...SOUTHEASTERN DELAWARE...NORTHWESTERN
SEQUOYAH...ADAIR...SOUTHEASTERN WAGONER...CHEROKEE AND NORTHEASTERN
MUSKOGEE COUNTIES UNTIL 700 AM CDT...

At 612 AM CDT, strong thunderstorms were located along a line
extending from 4 miles southeast of Sequoyah State Park to Proctor to
near Lowell. Movement was southeast at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Muskogee...
Bentonville...                    Bella Vista...
Tahlequah...                      Siloam Springs...
Stilwell...                       Lowell...
Farmington...                     Prairie Grove...
Fort Gibson...                    Gentry...
Elkins...                         Tontitown...
Bethel Heights...                 West Fork...
Lincoln...                        Cave Springs...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 275 and 294.
 Interstate 49 between mile markers 46 and 85.

LAT...LON 3563 9447 3540 9532 3589 9541 3607 9492
      3643 9424 3604 9394 3599 9395
TIME...MOT...LOC 1112Z 330DEG 38KT 3584 9519 3596 9478 3627 9413
Special weather statement, Jun 12, 6:45 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
645 AM CDT TUE JUN 12 2018

OKZ068>076-121230-
Haskell OK-Pittsburg OK-Adair OK-Muskogee OK-Latimer OK-Sequoyah OK-
Cherokee OK-Le Flore OK-McIntosh OK-
645 AM CDT TUE JUN 12 2018

...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...SEQUOYAH...NORTHEASTERN
MCINTOSH...NORTHWESTERN LATIMER...SOUTHERN ADAIR...NORTHERN LE
FLORE...SOUTHEASTERN CHEROKEE...NORTHEASTERN PITTSBURG AND
SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 730 AM CDT...

At 644 AM CDT, strong thunderstorms were located along a line
extending from 3 miles southwest of Keefeton to 4 miles east of Gore
to 6 miles southeast of Stilwell. Movement was south at 40 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Sallisaw...                       Stilwell...
Stigler...                        Muldrow...
Roland...                         Spiro...
Arkoma...                         Warner...
Vian...                           Panama...
Quinton...                        Gore...
Porum...                          Webbers Falls...
Keota...                          Mccurtain...
Bokoshe...                        Whitefield...
Gans...                           Kinta...

This includes Interstate 40 in Oklahoma between mile markers 270 and
327.

LAT...LON 3526 9444 3506 9492 3502 9550 3561 9541
      3565 9504 3584 9451
TIME...MOT...LOC 1144Z 351DEG 33KT 3555 9539 3553 9504 3578 9452
Special weather statement, Jun 12, 6:48 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
648 AM CDT TUE JUN 12 2018

ARZ010-011-019-020-029-121245-
Sebastian AR-Madison AR-Washington AR-Franklin AR-Crawford AR-
648 AM CDT TUE JUN 12 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
FRANKLIN...CRAWFORD...NORTHERN SEBASTIAN AND SOUTHERN WASHINGTON
COUNTIES UNTIL 745 AM CDT...

At 648 AM CDT, strong thunderstorms were located along a line
extending from 2 miles southwest of Withrow Springs State Park to 8
miles southeast of Stilwell. Movement was south at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Ozark...                          Cedarville...
Mountainburg...                   Natural Dam...
Alma...                           Barling...
Elkins...                         West Fork...
Lavaca...                         Mulberry...
Dyer...                           Bonanza...
Winslow...                        Chester...
St. Paul...                       Rudy...
Wesley...                         Saint Paul...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 37.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 54.

LAT...LON 3577 9370 3556 9370 3519 9444 3540 9443
      3583 9450 3609 9390 3577 9355
TIME...MOT...LOC 1148Z 359DEG 40KT 3614 9376 3576 9449
Local storm report, Jun 12, 6:55 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
655 AM CDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND DMG     BARTLESVILLE            36.75N 95.98W
06/12/2018                   WASHINGTON         OK   PUBLIC

            DAMAGE TO GAS STATION IN DOWNTOWN BARTLESVILLE. REPORT
            RECEIVED VIA TWITTER. TIME ESTIMATED FROM RADAR.

0430 AM     TSTM WND DMG     BARTLESVILLE            36.75N 95.98W
06/12/2018                   WASHINGTON         OK   EMERGENCY MNGR

            SCATTERED TREES DOWN AND TREE DAMAGE TO CARS AND ROOF
            TOPS IN WESTERN PORTIONS OF BARTLESVILLE. SOME ROADS
            BLOCKED MAINLY SOUTH OF 14TH STREET. SOME POWER LINES
            DOWN.

&&

SJC

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 5:26 AM CDTSevere Thunderstorm WarningTSABenton49 min
Jun 12, 6:12 AM CDTSpecial Weather StatementTSABenton, Washington48 min
Jun 12, 6:48 AM CDTSpecial Weather StatementTSACrawford, Franklin57 min
Jun 12, 3:19 AM CDTSpecial Weather StatementTSAOsage41 min
Jun 12, 3:40 AM CDTSevere Thunderstorm WarningTSACraig, Nowata, Washington50 min
Jun 12, 4:07 AM CDTSpecial Weather StatementTSAOsage38 min
Jun 12, 4:21 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Washington39 min
Jun 12, 4:32 AM CDTSevere Thunderstorm WarningTSAOsage43 min
Jun 12, 4:48 AM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Rogers, Tulsa and 2 more42 min
Jun 12, 5:05 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington40 min
Jun 12, 5:41 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa49 min
Jun 12, 6:29 AM CDTSevere Thunderstorm WarningTSACreek, Pawnee, Tulsa61 min
Jun 12, 6:45 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah45 min
Jun 12, 7:29 AM CDTSpecial Weather StatementTSACreek, Okmulgee46 min
Jun 12, 7:33 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore57 min
Jun 12, 7:51 AM CDTSpecial Weather StatementTSAOkfuskee54 min
Jun 12, 8:06 AM CDTSpecial Weather StatementTSALatimer, LeFlore54 min
Jun 12, 8:36 AM CDTAreal Flood AdvisoryTSAOsage, Washington3 hr
Jun 12, 8:59 AM CDTSpecial Weather StatementTSAPushmataha61 min
Jun 12, 9:24 AM CDTSpecial Weather StatementTSAPittsburg51 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2018Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.